# SDR UPS02837434

- Difficulty date: December 30, 2001
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1260-1280 LONG 34R IS CRACKED.  REMOVED LONGERON, FABRICATED LONGERON REPAIR AND SPLICES AND INSTALLED IAW 8110-3 APPROVED DH SK 702-586.
